Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 26, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at May 19, 2019, 4:49 AM CDT for Allen Parish, Beauregard Parish, Louisiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2019, 4:49 AM CDT (09:49 UTC)
- Expired
- May 19, 2019, 5:02 AM CDT
- In force
- 13 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Allen Parish, LA, Beauregard Parish, LA
The radar
The Lake Charles radar (KLCH), 48 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2638 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.9
The text
As transmitted.
488
WFUS54 KLCH 190949
TORLCH
LAC003-011-191015-
/O.NEW.KLCH.TO.W.0026.190519T0949Z-190519T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
449 AM CDT Sun May 19 2019
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
East central Beauregard Parish in southwestern Louisiana...
Southwestern Allen Parish in southwestern Louisiana...
* Until 515 AM CDT.
* At 448 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Reeves, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Reeves and Leblanc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3051 9315 3055 9319 3060 9317 3062 9310
3057 9289 3052 9287 3047 9290 3045 9297
TIME...MOT...LOC 0948Z 290DEG 25KT 3056 9312
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TWH1 follow-up statement
499
WWUS54 KLCH 191002
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
502 AM CDT Sun May 19 2019
LAC003-011-191011-
/O.CAN.KLCH.TO.W.0026.000000T0000Z-190519T1015Z/
Beauregard LA-Allen LA-
502 AM CDT Sun May 19 2019
...THE TORNADO WARNING FOR EAST CENTRAL BEAUREGARD AND SOUTHWESTERN
ALLEN PARISHES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Louisiana.
Remember, a Severe Thunderstorm Warning still remains in effect for
Beauregard and Allen Parishes until 530 AM CDT.
LAT...LON 3051 9315 3055 9319 3060 9317 3062 9310
3057 9289 3052 9287 3047 9290 3045 9297
TIME...MOT...LOC 0959Z 290DEG 25KT 3053 9302
$$
TWHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 19, 1:57 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 19, 1:57 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
157 AM CDT Sun May 19 2019
.UPDATE...Tornado Watch 191 now in effect for central Lousiana
thru 10 AM CDT.
&&
.PREV DISCUSSION... /issued 1212 AM CDT Sun May 19 2019/
DISCUSSION...
06Z TAFS
AVIATION...
The anticipated line of thunderstorms has begun moving into the
area. The timing for the most significant impacts are outlined in
TEMPO groups at corresponding terminals. Periods of strong winds,
frequent lightning and visibility reducing heavy rainfall will
accompany some storms through the morning. Short range guidance
has recently been indicating that the line of storms will weaken
substantially by mid morning as it approaches LFT and ARA so only
included VCTS from mid morning through the early afternoon at
these terminals.
MVFR ceilings will prevail at all terminals through much of the
morning although some fluctuation between VFR and MVFR is expected
based on the proximity of the ongoing convection. VFR conditions
will prevail from mid afternoon through the end of the taf period. Moderate
southerly winds will continue through much of the day before
becoming light late this evening.
Jones
PREV DISCUSSION... /issued 1030 PM CDT Sat May 18 2019/
UPDATE...
Updated hazard grids and forecast for southeast Texas to add
Tornado Watch number 190 issued by SPC until 4 am local that will
include Hardin, Tyler, Jasper, and Newton Counties.
Rua
PREV DISCUSSION... /issued 917 PM CDT Sat May 18 2019/
UPDATE...
Latest water vapor imagery shows a mid level short wave from
Oklahoma down into Central Texas moving to the east. This short
wave will be moving into a very moist air mass as 30-40 knot low
level jet pumping in Gulf moisture with PWAT up to near 1.75
inches on the 19/00Z KLCH upper air sounding. There has been a bit
of a cap in place, and the latest sounding still has a notion of
this at 70H or 10K feet. However, lift from the short wave should
be able to get at-least some shower activity going and area radars
are showing an increase in the shower activity over Southeast
Texas during the past half hour or so.
Clusters of strong to severe storms are noted mainly northwest of
the forecast area, and that is the question for the overnight as
to if this activity will congeal into a linear mcs and how far
south the strong activity will get. Latest runs of the HRRR and
consensus of other short term guidance, does show activity to the
northwest and west coming together in a linear fashion before
midnight, then strongest activity moving into and across the
northern zones during the overnight, with best pops and risk of
any strong thunderstorms mainly in upper Southeast Texas, and
staying mainly north of the highway 190 corridor as it moves into
Louisiana.
Therefore, will reflect this in the first period for the
forecast, with best rain chance, rainfall amounts, and mention of
strong to severe over the northern zones. The main risk hazards
for the storms will be straight-line winds and cloud to ground
lightning.
Otherwise, remainder of the forecast is on track.
Rua
PREV DISCUSSION... /issued 658 PM CDT Sat May 18 2019/
DISCUSSION...
00Z TAFS
AVIATION...
Scattered showers will continue to move from south to north across
the area this evening in advance of a line of strong to severe
thunderstorms that is expected to move into the area late tonight
into Sunday morning. The most likely time of impact at each of the
terminals is highlighted in their respective TEMPO groups.
Visibility reducing heavy rainfall and locally strong winds will
accompany this line storms as they move through the terminals.
MVFR ceilings will prevail through the night at BPT and LCH with
VFR ceilings lowering to MVFR at AEX, LFT and ARA later this
evening. Southerly winds will relax somewhat overnight, but gusts
up to 20 knots will remain possible.
Behind the line of storms, scattered showers will continue through
the morning at BPT, LCH and AEX and through early afternoon at LFT
and ARA. However, ceilings are expected to lift to VFR. Winds will
moderate through the afternoon as the pressure gradient begins to
relax.
Jones
PREV DISCUSSION... /issued 315 PM CDT Sat May 18 2019/
DISCUSSION...
Strong onshore flow is noted today, with southerly winds gusting
in the 20 to 30 mph range. Winds should relax over land after
sunset this evening. Not much activity so far on the radar, just a
few showers noted across southeast Texas and parts of southwest
and central Louisiana. This activity should increase later
tonight. Per SPC, there is a chance for strong to severe storms in
the southeast Texas and parts of central and southwest Louisiana,
where damaging winds, large hail, and isolated tornadoes are all
possible. With these nighttime events, everyone should think of
ways to receive weather warnings while they are asleep.
Thanks to an upper level disturbance, Sunday morning will
continue scattered to numerous showers and thunderstorms across
the entire region, before tapering off as we go through the
afternoon into the evening. SPC has only a marginal or 5 percent
chance for strong to severe storms on Sunday.
Monday will be dry, and there will be a small chance for showers
and thunderstorms on Tuesday as another upper level disturbance
moves north of our region. The remainder of the week looks dry
until Friday when another upper level system gives us a small
chance for storms.
Temperature-wise, we look to be near normal for the entire
forecast period for high temperatures, while we run 5 degrees
above normal for low temperatures thanks to the persistent
southerly flow.
MARINE...
South to southeast winds of 15 to 20 knots will continue through
the overnight hours, so have a small craft advisory in place. Will
need to re-evaluate later tonight to see if winds relax after
sunrise as we currently have in the forecast.
Tides are running a little over a foot above normal. Not enough
for a coastal flood advisory, but this will also be monitored as
we approach high tide tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 86 72 88 73 / 80 10 20 10
LCH 84 74 86 76 / 20 10 10 10
LFT 86 74 89 74 / 80 10 10 10
BPT 85 74 85 76 / 20 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ450-452-
455-470-472-475.
Small Craft Exercise Caution until 7 AM CDT this morning for
GMZ430-432-435.
&&
PUBLIC...23Hazardous weather outlook, May 18, 3:25 PM CDT, 13 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 325 PM CDT Sat May 18 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 191100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 325 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...This Afternoon and Tonight There is a slight to elevated threat for strong to severe storms late tonight in parts of southeast Texas and southwest and central Louisiana. Damaging winds, large hail, and isolated tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a marginal risk for strong to severe storms on Sunday across most of our forecast area. The threat will diminish by Sunday evening. There is a small chance for thunderstorms on Tuesday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. GMZ430-432-435-450-452-455-470-472-475-191100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 325 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...This Afternoon and Tonight Strong southerly flow necessities a small craft advisory for the coastal waters and exercise caution for coastal lakes and bays. There will also be scattered showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered showers and thunderstorms on Sunday will dissipate by Sunday evening. There is a small threat for thunderstorms on Tuesday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Special weather statement, May 19, 2:36 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
236 AM CDT Sun May 19 2019
LAZ028-190815-
Rapides-
236 AM CDT Sun May 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RAPIDES
PARISH...
At 236 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles north of Ball to near Hutton.
Movement was southeast at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Alexandria, Pineville, Boyce, Lena, Alexandria International Airport,
Ball, Deville, Libuse, Tioga, Timber Trails, Esler Regional Airport,
Clifton, Flatwoods, Kingsville, Kolin, Gardner, Holloway, Paradise
and Woodworth.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
3140 9269 3140 9267 3139 9266 3148 9220
3147 9216 3141 9215 3135 9207 3130 9216
3133 9219 3133 9222 3125 9223 3113 9255
3135 9296 3137 9295 3137 9292 3152 9272
TIME...MOT...LOC 0736Z 299DEG 28KT 3159 9244 3135 9295
TWHSpecial weather statement, May 19, 2:59 AM CDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Lake Charles LA 259 AM CDT Sun May 19 2019 LAZ030-190830- Beauregard- 259 AM CDT Sun May 19 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAUREGARD PARISH... At 259 AM CDT, a strong thunderstorm was located near Singer, moving northeast at 30 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Singer and Deridder. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3059 9355 3068 9359 3085 9333 3063 9321 TIME...MOT...LOC 0759Z 241DEG 26KT 3065 9351 TWH
Local storm report, May 19, 3:36 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND DMG KIRBYVILLE 30.66N 93.90W
05/19/2019 JASPER TX 911 CALL CENTER
TREE DOWN IN KIRBYVILLE
&&
FNAVEJARSpecial weather statement, May 19, 3:58 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
358 AM CDT Sun May 19 2019
LAZ030-TXZ260-190945-
Beauregard LA-Northern Newton TX-
358 AM CDT Sun May 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAUREGARD PARISH IN
SOUTHWESTERN LOUISIANA AND CENTRAL NEWTON COUNTIES UNTIL 445 AM
CDT...
At 358 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from De Ridder to near Singer to near Bon Weir.
Movement was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Merryville, Singer, Bon Weir, De Ridder, Deridder, Bivens and Tulla.
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Texas. A Tornado Watch also remains in effect until 1000 AM CDT for
southwestern Louisiana.
LAT...LON 3084 9315 3055 9338 3059 9363 3076 9372
3077 9347 3088 9334 3088 9321
TIME...MOT...LOC 0858Z 315DEG 27KT 3084 9326 3073 9342 3071 9368
06Local storm report, May 19, 4:18 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
418 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TORNADO 7 NNE SINGER 30.75N 93.37W
05/19/2019 BEAUREGARD LA BROADCAST MEDIA
LOTS OF TREES DOWN ON JIM WEST ROAD. RADAR INDICATED WELL
DEFINED DEBRIS BALL SIGNATURE.
0317 AM TORNADO 4 NNE SINGER 30.71N 93.39W
05/19/2019 BEAUREGARD LA BROADCAST MEDIA
TREES DOWN AT MITCHELL LOOP. RESIDENT THERE HAS A TREE
FALLEN INSIDE HER HOME WITH WATER IN THE HOME. RADAR
DETECTED A WELL DEFINED DEBRIS BALL SIGNATURE AT THAT
LOCATION.
&&
FNAVEJARLocal storm report, May 19, 4:38 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
438 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG 3 ENE TOWN BLUFF 30.81N 94.13W
05/19/2019 JASPER TX LAW ENFORCEMENT
LOTS OF TREES DOWN AND LOTS OF DEBRIS JUST INSIDE OF
JASPER COUNTY. TREE ON A HOUSE. FIRE
DEPARTMENT...ELECTRIC COMPANY...LAW ENFORCEMENT AT SCENE.
&&
FNAVEJARThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:43 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 34 min |
| May 19, 2:36 AM CDT | Special Weather Statement | LCH | Rapides | 39 min |
| May 19, 2:59 AM CDT | Special Weather Statement | LCH | Beauregard | 31 min |
| May 19, 3:00 AM CDT | Areal Flood Advisory | LCH | Beauregard, Vernon | 2 hr |
| May 19, 3:06 AM CDT | Tornado Warning | LCH | Beauregard | 24 min |
| May 19, 3:29 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 18 min |
| May 19, 3:45 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 45 min |
| May 19, 3:58 AM CDT | Special Weather Statement | LCH | Beauregard | 47 min |
| May 19, 4:07 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 25 min |
| May 19, 4:23 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Jefferson Davis | 67 min |
| May 19, 4:47 AM CDT | Tornado Warning | LCH | Rapides | 28 min |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 47 min |
| May 19, 5:12 AM CDT | Tornado Warning | LCH | Allen, Evangeline | 18 min |
| May 19, 5:26 AM CDT | Tornado Warning | LCH | Evangeline | 35 min |
| May 19, 5:29 AM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 46 min |
| May 19, 5:36 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 54 min |
| May 19, 5:43 AM CDT | Tornado Warning | LCH | Evangeline | 32 min |
| May 19, 5:56 AM CDT | Tornado Warning | LCH | Evangeline, Saint Landry | 34 min |
| May 19, 5:58 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Lafayette | 47 min |
| May 19, 6:11 AM CDT | Tornado Warning | LCH | Saint Landry | 34 min |
| May 19, 6:21 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 54 min |
| May 19, 6:32 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 58 min |
| May 19, 6:54 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Jefferson Davis | 3 hr |
| May 19, 7:00 AM CDT | Special Weather Statement | LCH | Vermilion | 60 min |
| May 19, 7:08 AM CDT | Areal Flood Warning | LCH | Beauregard | 112 min |
| May 19, 7:20 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 55 min |
| May 19, 7:21 AM CDT | Special Marine Warning | LCH | 114 min | |
| May 19, 7:39 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 51 min |
| May 19, 8:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 61 min |
| May 19, 9:12 AM CDT | Special Weather Statement | LCH | St. Mary | 33 min |
| May 19, 9:13 AM CDT | Special Marine Warning | LCH | 62 min | |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 6 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Vernon | 3 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 3 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 67 hr |
| May 19, 10:14 AM CDT | Special Marine Warning | LCH | 16 min | |
| May 19, 10:47 AM CDT | Special Marine Warning | LCH | 88 min | |
| May 19, 2:17 PM CDT | Special Weather Statement | LCH | Beauregard | 43 min |
| May 19, 2:51 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 39 min |
| May 19, 3:11 PM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| May 19, 3:17 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 118 min |
| May 19, 3:26 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 35 min |
| May 19, 3:51 PM CDT | Special Weather Statement | LCH | Beauregard | 39 min |
| May 19, 4:49 PM CDT | Special Weather Statement | LCH | Beauregard | 41 min |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 34 min |
| May 19, 5:17 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 118 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.